# SDR UIEA2025022700172

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 81,302 hours, 9,722 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FTG, LH WING #5 SPOILER SUPPORT FITTING ON STA WS 650.00.( 1. ACCOMPLISHED WORK SHEET #50033 (SRM 57-51-13-2R-1 REV 122). 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
